# SDR V0XD20180405006

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS SIGNS OF CORROSION FROM BS 319 TO 333.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06,  51-26-00,  53-21-03,  51-41-02,  51-42-21,  53-00-03,  51-21-11,  51-25-06, 51-25-16,  51-40-11,  53-00-06,  REO 670-53-21-1508 P1, AND NDTM PART01 51-20-006-250.
